MathSciNet Relay Station
MathSciNet bibliographic data
MR2434602 11J68 (11A63)
Bugeaud, Yann; Evertse, Jan-Hendrik On two notions of complexity of algebraic numbers. Acta Arith. 133 (2008), no. 3, 221–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement